English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A norm principle for class groups of reductive group schemes over Dedekind rings of integers of local and global fields

MPS-Authors
/persons/resource/persons235889

Thang,  Nguyêñ Quôć
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Thang, N. Q. (2015). A norm principle for class groups of reductive group schemes over Dedekind rings of integers of local and global fields. Vietnam Journal of Mathematics, 43(2), 257-281. doi:10.1007/s10013-015-0122-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1448-5
Abstract
There is no abstract available